IJPAM: Volume 94, No. 2 (2014)
PROBLEMS FOR SECOND ORDER IMPULSIVE
School of Mathematics and Statistics
Northeast Petroleum University
Daqing, 163318, P.R. CHINA
Abstract. In this paper we consider the existence of positive solutions of two-point boundary value problems for second-order nonlinear impulsive differential equations. By constructing a cone which is the Cartesian product of two cones in the space C[0,1] and computing the fixed point index in the , we establish the existence of positive solutions for the system.
Received: May 22, 2014
AMS Subject Classification: 34B15
Key Words and Phrases: singular two-point boundary value problem with impulsive terms, second-order impulsive differential equations, fixed point index in cones
Download paper from here.
DOI: 10.12732/ijpam.v94i2.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 277 - 293
This work is licensed under the Creative Commons Attribution International License (CC BY).